# SDR USAA920080294

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 75,112 hours, 13,819 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - DELAMINATION ON VERTICAL STABILIZER RIGHT HAND SIDE FIXED PANEL, FSS 118-75 - FSS 192.25.  REPLACED VERTICAL STABILIZER RIGHT HAND SIDE FIXED PANEL, FSS 118-75 - FSS 192.25 IAW B767 SRM 51-40-02.
